About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 958101, 21 pages
http://dx.doi.org/10.1155/2012/958101
Research Article

Simplicial Approach to Fractal Structures

Department of Mathematics, University of Salerno, Via Ponte don Melillo, 84084 Fisciano, Italy

Received 28 July 2011; Accepted 16 November 2011

Academic Editor: Cristian Toma

Copyright © 2012 Carlo Cattani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A fractal lattice is defined by iterative maps on a simplex. In particular, Sierpinski gasket and von Koch flake are explicitly obtained by simplex transformations.